Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 10, NWS Pueblo, CO

April 24, 2007Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Apr 24, 2007, 7:25 PM MDT for Prowers County, Colorado. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2007, 7:25 PM MDT (01:25 UTC)
Expired
Apr 24, 2007, 8:11 PM MDT
In force
46 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Prowers County, CO

The radar

The Goodland radar (KGLD), 157 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
2958 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 250127
SVRPUB
COC099-250300-
/O.NEW.KPUB.SV.W.0010.070425T0125Z-070425T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
725 PM MDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN PROWERS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 900 PM MDT...

* AT 722 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 7 MILES SOUTH OF
  HOLLY...OR 9 MILES SOUTHWEST OF COOLIDGE...AND WAS MOVING TOWARD
  THE SOUTHWEST AT 10 MPH. ANOTHER STORM WAS CENTERED 7 MILES NORTH 
  OF HOLLY...AND WAS MOVING TO THE SOUTHWESTE AT 10 MPH. 

* THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EASTERN
  PROWERS COUNTY...INCLUDING GRANADA AND HOLLY.  

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3826 10205 3826 10229 3764 10262 3765 10205

$$
3 follow-up statements
000 
WWUS55 KPUB 250140
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
740 PM MDT TUE APR 24 2007

COC099-250300-
/O.CON.KPUB.SV.W.0010.000000T0000Z-070425T0300Z/
PROWERS CO-
740 PM MDT TUE APR 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR EASTERN PROWERS COUNTY...

AT 735 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED 12 MILES SOUTH OF HOLLY...OR 13 MILES SOUTHWEST OF 
COOLIDGE...AND WAS MOVING TOWARD THE SOUTHWEST AT 15 MPH. ANOTHER 
STORM WAS 5 MILES NORTH OF HOLLY...AND WAS MOVING TO THE SOUTHWEST 
AT 15 MPH. 

THE SEVERE THUNDERSTORMS WILL IMPACT MAINLY RURAL AREAS OF EASTERN 
CENTRAL PROWERS COUNTY INCLUDING GRANADA AND HOLLY. 

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3826 10205 3826 10229 3764 10262 3765 10205

$$
000 
WWUS55 KPUB 250158
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
757 PM MDT TUE APR 24 2007

COC099-250300-
/O.CON.KPUB.SV.W.0010.000000T0000Z-070425T0300Z/
PROWERS CO-
757 PM MDT TUE APR 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR EASTERN PROWERS COUNTY...

AT 756 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS CENTERED 16 MILES SOUTH OF HOLLY...OR 17 MILES
SOUTHWEST OF COOLIDGE...AND WAS MOVING TOWARD THE SOUTHWEST AT 15 
MPH. ANOTHER STORM WAS 4 MILES NORTHWEST OF HOLLY...AND WAS MOVING 
TOWARD THE SOUTHWEST AT 15 MPH. 

THE SEVERE THUNDERSTORMS WILL IMPACT MAINLY RURAL AREAS OF EASTERN 
PROWERS COUNTY INCLUDING GRANADA AND HOLLY. 

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3826 10205 3826 10229 3764 10262 3765 10205

$$
000 
WWUS55 KPUB 250211
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
811 PM MDT TUE APR 24 2007

COC099-250221-
/O.CAN.KPUB.SV.W.0010.000000T0000Z-070425T0300Z/
PROWERS CO-
811 PM MDT TUE APR 24 2007

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN
PROWERS COUNTY...

THE IMMEDIATE THREAT OF SEVERE WEATHER HAS ENDED. HAZARDOUS LIGHTNING
MAY STILL BE IN THE AREA.

LAT...LON 3826 10205 3826 10229 3764 10262 3765 10205

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 5:21 PM MDT, 2 hours 4 minutes earlier.

Area forecast discussion, Apr 24, 5:21 PM MDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
521 PM MDT TUE APR 24 2007

.UPDATED...

QUICK UPDATE TO CANCEL HEADLINES AROUND THE CONTDVD. EXPANDED HIGH
WIND WARNING ALL I-25 CORRIDOR UNTIL 9 PM AND ALL OF THE SOUTHEAST
CO PLAINS FOR TONIGHT. GETTING PERSISTENT GUSTS 50-57KTS ON THE
BACKSIDE OF THE LOW. ALSO...ADDED SEVERE THUNDERSTORMS ACROSS
KIOWA COUNTY NEAR NORTHEAST QUAD OF THE LOW. COULDNT RULE OUT A
BRIEF WEAK TORNADO SPIN-UP GIVEN THE HIGHLY SHEARED ENVIRONMENT
DESPITE THE LOW CAPE. SNOW WILL CONTINUE TO FALL ACROSS PARTS OF
TELLER AND NORTHERN EL PASO COUNTIES INCLUDING OUR SOUTHEAST CO
MOUNTAINS AND ADJACENT SOUTHERN FOOTHILLS. METZE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

HIGH WIND WARNING UNTIL 6 AM MDT WEDNESDAY FOR COZ089-093>099.

HIGH WIND WARNING UNTIL 9 PM MDT THIS EVENING FOR COZ085>088.

WINTER STORM WARNING UNTIL 6 AM MDT WEDNESDAY FOR COZ072>080.

WINTER STORM WARNING UNTIL 6 AM MDT WEDNESDAY FOR COZ081-082-084.

&&

17/17
Hazardous weather outlook, Apr 24, 5:55 PM MDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
555 PM MDT TUE APR 24 2007

COZ058>089-093>099-251400-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
555 PM MDT TUE APR 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

A STRONG SPRING STORM SYSTEM OVER SOUTHEAST COLORADO WILL CONTINUE
TO MOVE INTO THE CENTRAL PLAINS TONIGHT...AND AWAY FROM EASTERN
COLORADO ON WEDNESDAY. STORM TOTAL SNOW ACCUMULATIONS OF 4 TO 24
INCHES CAN BE EXPECTED ACROSS THE SOUTHEAST COLORADO MOUNTAINS AND
PALMER DIVIDE GENERALLY ABOVE 7000 FEET. NORTH WINDS OF 20 TO 40
MPH WITH GUSTS UP TO 70 AND 80 MPH WILL BE LIKELY ACROSS TELLER
AND NORTHERN EL PASO COUNTIES PRODUCING BLOWING AND DRIFTING SNOW
WITH NEAR WHITEOUT CONDITIONS ON MONUMENT HILL THIS EVENING.

WIND GUSTS UP TO 65 MPH WILL BE LIKELY ACROSS MUCH OF THE
INTERSTATE 25 CORRIDOR AND SOUTHEAST COLORADO PLAINS TONIGHT.

THERE COULD BE ONE OR TWO SEVERE THUNDERSTORMS ACROSS KIOWA...BENT...
PROWERS...AND BACA COUNTIES THIS EVENING. THE MAIN THREAT WILL BE
HAIL UP TO NICKEL SIZE...WIND GUSTS UP TO 60 MPH...A BRIEF WEAK
TORNADO POSSIBLE...AND CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RAIN AND SNOW WILL END OVER MOST AREAS WEDNESDAY MORNING...WITH A
FEW LINGERING SHOWERS OVER THE FAR EASTERN PLAINS WEDNESDAY AFTERNOON.
ANOTHER WEATHER DISTURBANCE WILL BRING THE THREAT OF THUNDERSTORMS
TO MUCH OF THE AREA LATE THURSDAY AFTERNOON AND EVENING...WITH THE
BEST CHANCE FOR STORMS OVER THE EASTERN PLAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY TONIGHT ACROSS TELLER COUNTY...THE SANGRE DE CRISTO MOUNTAINS...
THE WET MOUNTAINS...INTERSTATE 25 CORRIDOR FOR SNOW AND HIGH
WINDS.

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY TONIGHT ACROSS THE SOUTHEAST COLORADO PLAINS FOR HIGH
WINDS AND SEVERE THUNDERSTORMS.

METZE

In the hours before

Local storm report, Apr 24, 2:39 PM MDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
239 PM MDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     SNOW             5 S CRESTONE            37.92N 105.70W
04/24/2007  M18.0 INCH       SAGUACHE           CO   TRAINED SPOTTER

            5 INCHES NEW SNOW SINCE 1013 AM

0200 PM     SNOW             5 SE GREENLAND          39.10N 104.76W
04/24/2007  M8.2 INCH        EL PASO            CO   TRAINED SPOTTER

            SINCE 8 AM. STORM TOTAL SO FAR 12.2 INCHES. VISIBILITY
            LESS THAN 1/4 MILE

&&

RMG
Local storm report, Apr 24, 3:23 PM MDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
323 PM MDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     SNOW             ROSITA                  38.10N 105.33W
04/24/2007  M22.0 INCH       CUSTER             CO   TRAINED SPOTTER

            STORM TOTAL SO FAR. STILL SNOWING.

0255 PM     SNOW             4 NNE FLORISSANT        39.00N 105.27W
04/24/2007  M14.0 INCH       TELLER             CO   TRAINED SPOTTER

            STORM TOTAL SO FAR. 3 INCHES NEW SNOW SINCE 1230 PM.

&&

RMG
Local storm report, Apr 24, 6:05 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
605 PM MDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     NON-TSTM WND GST MANZANOLA               38.11N 103.87W
04/24/2007  M55.00 MPH       OTERO              CO   TRAINED SPOTTER

0400 PM     SNOW             4 NNE FLORISSANT        39.00N 105.27W
04/24/2007  M16.0 INCH       TELLER             CO   TRAINED SPOTTER

            STORM TOTAL SO FAR. TWO INCHES NEW SNOW SINCE 255 PM

0359 PM     SNOW             WOODLAND PARK           38.99N 105.05W
04/24/2007  M12.0 INCH       TELLER             CO   TRAINED SPOTTER

            STORM TOTAL SO FAR

0335 PM     SNOW             N BLACK FOREST          39.05N 104.67W
04/24/2007  M11.0 INCH       EL PASO            CO   TRAINED SPOTTER

0320 PM     SNOW             ROSITA                  38.10N 105.33W
04/24/2007  M22.0 INCH       CUSTER             CO   TRAINED SPOTTER

            STORM TOTAL SO FAR. STILL SNOWING.

0255 PM     SNOW             4 NNE FLORISSANT        39.00N 105.27W
04/24/2007  M14.0 INCH       TELLER             CO   TRAINED SPOTTER

            STORM TOTAL SO FAR. 3 INCHES NEW SNOW SINCE 1230 PM.

0200 PM     SNOW             5 SE GREENLAND          39.10N 104.76W
04/24/2007  M8.2 INCH        EL PASO            CO   TRAINED SPOTTER

            SINCE 8 AM. STORM TOTAL SO FAR 12.2 INCHES. VISIBILITY
            LESS THAN 1/4 MILE

0100 PM     SNOW             5 S CRESTONE            37.92N 105.70W
04/24/2007  M18.0 INCH       SAGUACHE           CO   TRAINED SPOTTER

            5 INCHES NEW SNOW SINCE 1013 AM

1250 PM     SNOW             VILLA GROVE             38.25N 105.95W
04/24/2007  M14.0 INCH       SAGUACHE           CO   TRAINED SPOTTER

            TOTAL SO FAR.

1230 PM     SNOW             4 NNE FLORISSANT        39.00N 105.27W
04/24/2007  M3.0 INCH        TELLER             CO   TRAINED SPOTTER

            NEW SNOW SINCE 1030 AM. STORM TOTAL SO FAR 11 INCHES.

            VISIBILITY NEAR ZERO, WIND GUST TO 37 MPH. STILL SNOWING.

1147 AM     SNOW             2 W BLACK FOREST        39.05N 104.71W
04/24/2007  M5.5 INCH        EL PASO            CO   TRAINED SPOTTER

1139 AM     SNOW             MOFFAT                  38.00N 105.90W
04/24/2007  M18.0 INCH       SAGUACHE           CO   PUBLIC

1122 AM     SNOW             2 SE CRESTONE           37.97N 105.67W
04/24/2007  M19.6 INCH       SAGUACHE           CO   CO-OP OBSERVER

            STORM TOTAL. 18 INCH SNOW DEPTH.

1102 AM     SNOW             4 N ALAMOSA             37.53N 105.87W
04/24/2007  M3.0 INCH        ALAMOSA            CO   TRAINED SPOTTER

1100 AM     SNOW             3 NNE MONUMENT          39.11N 104.84W
04/24/2007  E7.5 INCH        EL PASO            CO   TRAINED SPOTTER

            WIND DRIVEN SNOW.

1050 AM     SNOW             PEYTON                  39.03N 104.48W
04/24/2007  M3.0 INCH        EL PASO            CO   TRAINED SPOTTER

1042 AM     SNOW             ROSITA                  38.10N 105.33W
04/24/2007  M17.0 INCH       CUSTER             CO   TRAINED SPOTTER

            POWER IS OUT DUE TO DOWNED POWER LINES.

1038 AM     SNOW             4 NNE FLORISSANT        39.00N 105.27W
04/24/2007  M8.0 INCH        TELLER             CO   TRAINED SPOTTER

1028 AM     SNOW             CRESTONE                37.99N 105.70W
04/24/2007  M13.0 INCH       SAGUACHE           CO   TRAINED SPOTTER

1022 AM     SNOW             2 SE CRESTONE           37.97N 105.67W
04/24/2007  M16.3 INCH       SAGUACHE           CO   CO-OP OBSERVER

1013 AM     SNOW             5 S CRESTONE            37.92N 105.70W
04/24/2007  M13.0 INCH       SAGUACHE           CO   TRAINED SPOTTER

1002 AM     SNOW             MOFFAT                  38.00N 105.90W
04/24/2007  M16.0 INCH       SAGUACHE           CO   TRAINED SPOTTER

1000 AM     SNOW             10 S CRESTONE           37.85N 105.70W
04/24/2007  M12.0 INCH       SAGUACHE           CO   TRAINED SPOTTER

0956 AM     SNOW             11 S VILLA GROVE        38.09N 105.95W
04/24/2007  M10.5 INCH       SAGUACHE           CO   TRAINED SPOTTER

0950 AM     SNOW             5 SE GREENLAND          39.10N 104.76W
04/24/2007  M7.0 INCH        EL PASO            CO   TRAINED SPOTTER

0941 AM     SNOW             8 W WESTCLIFFE          38.13N 105.61W
04/24/2007  M5.5 INCH        CUSTER             CO   TRAINED SPOTTER

0928 AM     SNOW             10 N CENTER             37.90N 106.11W
04/24/2007  M4.0 INCH        SAGUACHE           CO   TRAINED SPOTTER

0923 AM     SNOW             2 SE CRESTONE           37.97N 105.67W
04/24/2007  M10.7 INCH       SAGUACHE           CO   CO-OP OBSERVER

            4.2 INCHES IN PAST HOUR.

0909 AM     SNOW             BLACK FOREST            39.05N 104.67W
04/24/2007  M4.5 INCH        EL PASO            CO   TRAINED SPOTTER

0900 AM     HEAVY RAIN       BEULAH                  38.08N 104.98W
04/24/2007  M1.35 INCH       PUEBLO             CO   TRAINED SPOTTER

            PAST 7.5 HOURS.

0858 AM     HAIL             HASTY                   38.12N 102.97W
04/24/2007  M0.75 INCH       BENT               CO   TRAINED SPOTTER

0847 AM     SNOW             WESTCLIFFE              38.13N 105.46W
04/24/2007  M12.0 INCH       CUSTER             CO   LAW ENFORCEMENT

0836 AM     SNOW             5 S CRESTONE            37.92N 105.70W
04/24/2007  M5.0 INCH        SAGUACHE           CO   TRAINED SPOTTER

0828 AM     SNOW             4 NNE FLORISSANT        39.00N 105.27W
04/24/2007  M5.0 INCH        TELLER             CO   TRAINED SPOTTER

0826 AM     SNOW             12 E WESTCLIFFE         38.13N 105.24W
04/24/2007  M12.0 INCH       CUSTER             CO   TRAINED SPOTTER

0825 AM     SNOW             2 SE CRESTONE           37.97N 105.67W
04/24/2007  M6.5 INCH        SAGUACHE           CO   CO-OP OBSERVER

0824 AM     SNOW             ROSITA                  38.10N 105.33W
04/24/2007  M13.0 INCH       CUSTER             CO   TRAINED SPOTTER

0824 AM     SNOW             11 S VILLA GROVE        38.09N 105.95W
04/24/2007  M6.0 INCH        SAGUACHE           CO   TRAINED SPOTTER

0756 AM     SNOW             5 SE GREENLAND          39.10N 104.76W
04/24/2007  M4.5 INCH        EL PASO            CO   TRAINED SPOTTER

0740 AM     SNOW             MAYSVILLE               38.54N 106.22W
04/24/2007  M6.1 INCH        CHAFFEE            CO   TRAINED SPOTTER

0727 AM     SNOW             5 ENE FORT GARLAND      37.46N 105.35W
04/24/2007  M5.5 INCH        COSTILLA           CO   TRAINED SPOTTER

0725 AM     SNOW             2 SE CRESTONE           37.97N 105.67W
04/24/2007  M4.9 INCH        SAGUACHE           CO   CO-OP OBSERVER

0724 AM     SNOW             ROSITA                  38.10N 105.33W
04/24/2007  M10.0 INCH       CUSTER             CO   TRAINED SPOTTER

0714 AM     SNOW             CRESTONE                37.99N 105.70W
04/24/2007  M3.0 INCH        SAGUACHE           CO   TRAINED SPOTTER

0710 AM     SNOW             5 WSW NATHROP           38.73N 106.08W
04/24/2007  M4.5 INCH        CHAFFEE            CO   TRAINED SPOTTER

0649 AM     SNOW             12 E WESTCLIFFE         38.13N 105.24W
04/24/2007  M11.0 INCH       CUSTER             CO   TRAINED SPOTTER

0618 AM     SNOW             SARGENTS                38.40N 106.42W
04/24/2007  M6.5 INCH        SAGUACHE           CO   TRAINED SPOTTER

0613 AM     SNOW             ROSITA                  38.10N 105.33W
04/24/2007  M8.0 INCH        CUSTER             CO   TRAINED SPOTTER

0608 AM     SNOW             4 NNE FLORISSANT        39.00N 105.27W
04/24/2007  M2.0 INCH        TELLER             CO   TRAINED SPOTTER

&&

THE TOTALS BELOW ARE SEPARATED INTO SNOW...AND ICE AND SLEET
CATEGORIES...THEN BY AMOUNT...AND ARE NOT NECESSARILY THE
FINAL AMOUNT FOR EACH LOCATION.

SNOW REPORTS LISTED BY AMOUNT

 INCHES  LOCATION                 ST  COUNTY           TIME
 ------  -----------------------  --  --------------   -------
 22.00   ROSITA                   CO  CUSTER           0320 PM
                 STORM TOTAL SO FAR. STILL SNOWING.
 19.60   2 SE CRESTONE            CO  SAGUACHE         1122 AM
                 STORM TOTAL. 18 INCH SNOW DEPTH.
 18.00   MOFFAT                   CO  SAGUACHE         1139 AM
 18.00   5 S CRESTONE             CO  SAGUACHE         0100 PM
                 5 INCHES NEW SNOW SINCE 1013 AM
 17.00   ROSITA                   CO  CUSTER           1042 AM
                 POWER IS OUT DUE TO DOWNED POWER LINES.
 16.30   2 SE CRESTONE            CO  SAGUACHE         1022 AM
 16.00   MOFFAT                   CO  SAGUACHE         1002 AM
 16.00   4 NNE FLORISSANT         CO  TELLER           0400 PM
                 STORM TOTAL SO FAR. TWO INCHES NEW SNOW SINCE
                 255 PM
 14.00   VILLA GROVE              CO  SAGUACHE         1250 PM
                 TOTAL SO FAR.
 14.00   4 NNE FLORISSANT         CO  TELLER           0255 PM
                 STORM TOTAL SO FAR. 3 INCHES NEW SNOW SINCE
                 1230 PM.
 13.00   ROSITA                   CO  CUSTER           0824 AM
 13.00   5 S CRESTONE             CO  SAGUACHE         1013 AM
 13.00   CRESTONE                 CO  SAGUACHE         1028 AM
 12.00   12 E WESTCLIFFE          CO  CUSTER           0826 AM
 12.00   WESTCLIFFE               CO  CUSTER           0847 AM
 12.00   10 S CRESTONE            CO  SAGUACHE         1000 AM
 12.00   WOODLAND PARK            CO  TELLER           0359 PM
                 STORM TOTAL SO FAR
 11.00   12 E WESTCLIFFE          CO  CUSTER           0649 AM
 11.00   N BLACK FOREST           CO  EL PASO          0335 PM
 10.70   2 SE CRESTONE            CO  SAGUACHE         0923 AM
                 4.2 INCHES IN PAST HOUR.
 10.50   11 S VILLA GROVE         CO  SAGUACHE         0956 AM
 10.00   ROSITA                   CO  CUSTER           0724 AM
  8.20   5 SE GREENLAND           CO  EL PASO          0200 PM
                 SINCE 8 AM. STORM TOTAL SO FAR 12.2 INCHES.
                 VISIBILITY LESS THAN 1/4 MILE
  8.00   ROSITA                   CO  CUSTER           0613 AM
  8.00   4 NNE FLORISSANT         CO  TELLER           1038 AM
  7.50   3 NNE MONUMENT           CO  EL PASO          1100 AM
                 WIND DRIVEN SNOW.
  7.00   5 SE GREENLAND           CO  EL PASO          0950 AM
  6.50   SARGENTS                 CO  SAGUACHE         0618 AM
  6.50   2 SE CRESTONE            CO  SAGUACHE         0825 AM
  6.10   MAYSVILLE                CO  CHAFFEE          0740 AM
  6.00   11 S VILLA GROVE         CO  SAGUACHE         0824 AM
  5.50   5 ENE FORT GARLAND       CO  COSTILLA         0727 AM
  5.50   8 W WESTCLIFFE           CO  CUSTER           0941 AM
  5.50   2 W BLACK FOREST         CO  EL PASO          1147 AM
  5.00   4 NNE FLORISSANT         CO  TELLER           0828 AM
  5.00   5 S CRESTONE             CO  SAGUACHE         0836 AM
  4.90   2 SE CRESTONE            CO  SAGUACHE         0725 AM
  4.50   5 WSW NATHROP            CO  CHAFFEE          0710 AM
  4.50   5 SE GREENLAND           CO  EL PASO          0756 AM
  4.50   BLACK FOREST             CO  EL PASO          0909 AM
  4.00   10 N CENTER              CO  SAGUACHE         0928 AM
  3.00   CRESTONE                 CO  SAGUACHE         0714 AM
  3.00   PEYTON                   CO  EL PASO          1050 AM
  3.00   4 N ALAMOSA              CO  ALAMOSA          1102 AM
  3.00   4 NNE FLORISSANT         CO  TELLER           1230 PM
                 NEW SNOW SINCE 1030 AM. STORM TOTAL SO FAR 11
                 INCHES.  VISIBILITY NEAR ZERO, WIND GUST TO
                 37 MPH. STILL SNOWING.
  2.00   4 NNE FLORISSANT         CO  TELLER           0608 AM

DMETZE
Local storm report, Apr 24, 6:13 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
613 PM MDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     SNOW             5 ESE FORT GARLAND      37.40N 105.35W
04/24/2007  E6.5 INCH        COSTILLA           CO   TRAINED SPOTTER

0524 PM     NON-TSTM WND GST LA JUNTA                37.98N 103.54W
04/24/2007  M62.00 MPH       OTERO              CO   ASOS

&&

DMETZE
Local storm report, Apr 24, 7:08 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
708 PM MDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     NON-TSTM WND GST PUEBLO                  38.30N 104.62W
04/24/2007  M61 MPH          PUEBLO             CO   ASOS

&&

DMETZE
Local storm report, Apr 24, 7:14 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
714 PM MDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     NON-TSTM WND GST LA JUNTA                37.98N 103.54W
04/24/2007  M58 MPH          OTERO              CO   ASOS

&&

DMETZE

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.